# SDR DHL2007803538

- Difficulty date: June 10, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nose Cowl
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG NOSE COWL EXTERNAL SKIN WORN (STA YN 147.534, AT 12 O'CLOCK POS) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 71-5-2 FIG 2.  REMOVED FASTENERS IAW SRM 51-1-21A.  CUT OUT DAMAGED SECTION AND FABRICATED NEW SKIN SEGMENT (AL2024T3 0.080") AND STEEL SPLICE (17-7 PH 0.050") IAW SRM 71-5-2 FIG 2 SHEET 1, 2 ,3.  HEAT TREATED SPLICE FROM 17-7 PH CRESS TO 17.7 PH CRESS (H1050) IAW SRM 51-1-6.  CLEANED, TREATED AND PRIMED AREA AND SKIN IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 71-5-2 FIG 2 SHEET 1, 2, 3, SRM 51-1-21A.
